# SDR DHL2008760535

- Difficulty date: April 8, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 67,239 hours, 39,787 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 950c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED.   REMOVED, FABRICATED, AND INSTALLED FRAME SHEAR TIE REPAIR AT BS 950C, BETWEEN STR 28R AND 29R, PER B727 SRM 53-10-2 FIG 5 AND 53-10-4 FIG 11.
